MathSciNet Relay Station
MathSciNet bibliographic data
MR914816 35Dxx (35L99 35Q20 45K05 73F15)
Nohel, J. A.; Rogers, R. C.; Tzavaras, A. E. Weak solutions for a nonlinear system in viscoelasticity. Comm. Partial Differential Equations 13 (1988), no. 1, 97–127.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement